Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 100, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 6, 2016, 9:38 PM CDT for 4 counties in South Dakota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 9:38 PM CDT (02:38 UTC)
- Expired
- Jul 6, 2016, 10:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bon Homme County, SD, Hutchinson County, SD, Turner County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 100 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 7:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3450 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted.
619
WUUS53 KFSD 070238
SVRFSD
SDC009-067-125-135-070315-
/O.NEW.KFSD.SV.W.0100.160707T0238Z-160707T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
938 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HUTCHINSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
YANKTON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
EASTERN BON HOMME COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
SOUTHWESTERN TURNER COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
* UNTIL 1015 PM CDT
* AT 938 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TRIPP TO 6 MILES SOUTH OF SCOTLAND TO NEAR
SANTEE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SCOTLAND AROUND 945 PM CDT.
TABOR AROUND 950 PM CDT.
LEWIS AND CLARK STATE RECREATION AREA AROUND 955 PM CDT.
UTICA AROUND 1000 PM CDT.
YANKTON AND MENNO AROUND 1005 PM CDT.
MAYFIELD AND MISSION HILL AROUND 1010 PM CDT.
FREEMAN AROUND 1015 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LESTERVILLE...OLIVET AND ST. HELENA BOAT DOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4285 9777 4287 9784 4304 9786 4323 9810
4339 9747 4317 9727 4285 9726 4285 9729
4287 9731 4286 9736 4287 9741 4285 9744
4286 9751 4285 9757 4286 9762 4284 9766
4284 9770
TIME...MOT...LOC 0238Z 254DEG 39KT 4319 9796 4306 9777 4283 9775
HAIL...0.88IN
WIND...60MPH
$$
SCHUMACHER2 follow-up statements
588
WWUS53 KFSD 070253
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
953 PM CDT WED JUL 6 2016
SDC009-067-125-135-070315-
/O.CON.KFSD.SV.W.0100.000000T0000Z-160707T0315Z/
HUTCHINSON SD-YANKTON SD-BON HOMME SD-TURNER SD-
953 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN HUTCHINSON...YANKTON...NORTHEASTERN BON HOMME AND
SOUTHWESTERN TURNER COUNTIES...
AT 953 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF KAYLOR TO 8 MILES NORTH OF UTICA
TO NEAR YANKTON...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
YANKTON AROUND 1000 PM CDT.
MAYFIELD AND MISSION HILL AROUND 1005 PM CDT.
FREEMAN AROUND 1015 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LESTERVILLE...OLIVET AND ST. HELENA BOAT DOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4304 9762 4324 9783 4335 9743 4317 9727
4285 9726 4285 9729 4287 9731 4286 9736
4287 9741 4285 9744 4286 9751 4285 9757
4286 9762
TIME...MOT...LOC 0253Z 256DEG 44KT 4324 9774 4310 9749 4287 9744
HAIL...0.88IN
WIND...60MPH
$$
SCHUMACHER541
WWUS53 KFSD 070314
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1014 PM CDT WED JUL 6 2016
SDC009-067-125-135-070324-
/O.EXP.KFSD.SV.W.0100.000000T0000Z-160707T0315Z/
HUTCHINSON SD-YANKTON SD-BON HOMME SD-TURNER SD-
1014 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUTCHINSON...
YANKTON...NORTHEASTERN BON HOMME AND SOUTHWESTERN TURNER COUNTIES
WILL EXPIRE AT 1015 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4304 9762 4324 9783 4335 9743 4317 9727
4285 9726 4285 9729 4287 9731 4286 9736
4287 9741 4285 9744 4286 9751 4285 9757
4286 9762
TIME...MOT...LOC 0312Z 254DEG 39KT 4324 9774 4310 9749 4287 9744
$$
SCHUMACHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:43 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 6, 6:43 PM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Sioux Falls SD 643 PM CDT WED JUL 6 2016 .SHORT TERM...(This evening) Issued at 333 PM CDT Wed Jul 6 2016 Still appear to be on track for a fairly significant damaging wind event across the areas from central SD to northeast NE/northwest IA. The big picture has a fairly significant trough in westerly flow pushing into the northern Rockies, with a secondary trough pushing into eastern Wyoming. Convectively reinforced boundary remains south of the CWA across mid Nebraska and Iowa, but drifting northward and moisture is starting to pool near/north of the boundary. Getting a bit of ACCAS starting to enhance to a few showers and thunderstorms across south central South Dakota as leading edge of 8-8.5C/km mid level lapse rates push northeast into the area. Larger scale trough has initiated convection across northeast Wyoming and near the Black Hills. Deep-layer shear of 50 to 60 knots more than sufficient for storm organization, and expect activity initially discrete to organize into a mesoscale linear system through the evening. With 0-3km shear reaching 30-40 knots in pre- convective environment, should be favorable for mesovortices along lines which would be capable of producing enhanced wind damage or even a brief tornado. Area of greatest threat should start around I- 90 area or even a bit north through central SD, then work gradually a bit more southward heading toward northwest Iowa. Wind gusts to around 80 mph in higher concern area likely. Hail would primarily occur with initial storms and those on the more exposed southern end of the complex, likely maxing size around golf balls toward south central SD early evening, and becoming increasingly less likely and smaller maximum size going east/north. Again, should stress the potential for a significant wind event near/south of I-90 in South Dakota, heading toward the lower Missouri valley and parts of northwest IA. In terms of total rainfall, amounts will be somewhat limited by the rapid movement of the system. Should be favorable to develop a fairly broad stratiform shield behind the initial severe line, so will use this to bolster total amounts. Not impossible to get high enough rates and prolonged rains to threaten some spotty flash flooding, and will have to watch the trailing southern edge for repeated development through the lower Missouri valley later in the night. .LONG TERM...(Thursday through Wednesday) Issued at 333 PM CDT Wed Jul 6 2016 Main forecast concern is the potential for severe weather weather on Thursday. There is a lot of uncertainty regarding convection tomorrow. The uncertainty is related to the likely MCS that will move through tonight and will leave the outflow boundary much closer to I-80 by Thursday morning. Most higher resolution models keep this deep moisture south of Sioux City and Storm Lake. There will also be partly to mostly cloudy skies much of the day which may limit the near surface instability which would keep the atmosphere somewhat capped. However, there is a very strong upper level wave that will reach the Missouri River during the morning and western Minnesota and western Iowa the evening. Ahead of this wave there will be a cold front which will move through the area and will likely be near Hwy 71 by 00Z Friday. So there will be plenty of lift available. In addition, 0-6 km shear will be from 40-50 kt as the upper wave approaches which would be favorable for supercell development. At this point, the expectation is that there may be isolated to scattered convection in the morning - primarily west of I29 which will be closer to the front. Thunderstorms should become more widespread, especially in southwest Minnesota, during the early afternoon as the front and wave moves to I-29. Storms may gradually build south into northwest Iowa although how widespread it will be depends on how much clearing there is as well as how quickly new storms form near the outflow closer to I80. The storms that form in the afternoon could be severe with large hail, perhaps to golf ball size if supercells form, and damaging winds to 65 mph. These storms should reach Hwy 71 by 00Z and move toward I35 during the evening. Once the front moves through northwest winds will bring drier and somewhat cooler air into the region for Friday. With clearing skies and drier dew points, overnight lows will be around 60. On Friday, northwest flow will result in a well-mixed atmosphere which will mean dew points primarily in the 50s by afternoon. Temperatures will also warm due to mixing into the lower to mid 80s. High pressure will move over eastern SD late Friday afternoon and then gradually move east into Minnesota and Iowa. With light winds and clear skies east of I-29, lows will be in the upper 50s. Increasing southeast winds will keep lows in the lower to mid 60s over the James and Missouri River Valleys. On Saturday, southeast winds will increase through the day with gusts over 20 mph possible. It will also be a more humid west of I-29. Highs on Saturday will range from the upper 70s in southwest Minnesota and the Iowa Great Lakes to near 90 in south central South Dakota. Due to the expected severe weather outbreak later today, a consensus forecast was used for Sunday through Wednesday. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 643 PM CDT Wed Jul 6 2016 Main concern is severe convective potential for the evening and early overnight. Likely to find a line of severe storms pushing through southeast South Dakota into southwest Minnesota, northeast Nebraska, and northwest Iowa. Stronger storms will likely contain brief IFR visibility and MVFR ceiling, as well as surface wind gusts from 40 to 60 knots with leading gust front. Appears more likely the stronger winds could impact KFSD/KSUX than KHON TAF location. There could also be areas where a wake low develops behind the main line of storms, with stronger winds following from an opposing direction. Severe threat expected to shift east of the forecast area before daybreak, and although additional thunderstorm development possible throughout the day Thursday, timing and location difficult to pin down and thus no mention of thunder during the daytime hours Thursday. && .FSD Watches/Warnings/Advisories... SD...None. MN...None. IA...None. NE...None. && SHORT TERM...Chapman LONG TERM...Schumacher AVIATION...Chapman
Hazardous weather outlook, Jul 6, 6:06 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 606 PM CDT WED JUL 6 2016 NEZ013-SDZ050-052-053-057>061-063>066-068>070-072315- DIXON-GREGORY-JERAULD-SANBORN-BRULE-AURORA-DAVISON-HANSON-MCCOOK- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY SD- 606 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA...CENTRAL SOUTH DAKOTA...EAST CENTRAL SOUTH DAKOTA... SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO ROLL FROM PORTIONS OF CENTRAL SOUTH DAKOTA TOWARD THE LOWER MISSOURI VALLEY DURING THE EVENING AND EARLY OVERNIGHT. THERE IS POTENTIAL FOR A SIGNIFICANT DAMAGING WIND EVENT WITH WINDS GUSTS TO AROUND 80 MPH...ALONG WITH ISOLATED TORNADOES WHICH COULD LOCALLY ENHANCE WIND SPEEDS. A FEW STORMS TOWARD SOUTH CENTRAL SOUTH DAKOTA EARLY THIS EVENING COULD HAVE HAIL UP TO GOLF BALL SIZE...WITH POTENTIAL HAIL SIZE REDUCED AS STORMS PROGRESS FURTHER EASTWARD...LIKELY UP TO QUARTER TO HALF DOLLAR SIZE. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WITH AMOUNTS IN EXCESS OF ONE INCH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY. AN ISOLATED STORM COULD BE SEVERE IN THE AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 6 PM IN SOUTH CENTRAL SOUTH DAKOTA...AND TOWARD 10 PM TOWARD VERMILLION. SDZ038>040-054>056-072315- BEADLE-KINGSBURY-BROOKINGS-MINER-LAKE-MOODY- 606 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND ROLL EAST ACROSS THE AREA TONIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH THE MAIN THREATS BEING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 70 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY MORNING INTO EARLY THURSDAY AFTERNOON. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL POSSIBLE AFTER 7 PM. IAZ002-003-013-014-021-022-032-072315- OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-IDA- 606 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA AND WEST CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING AND PUSH EASTWARD ACROSS THE AREA OVERNIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH THE MAIN THREAT AS WIND GUSTS TO 65 MPH. IN ADDITION... HEAVY RAINFALL WILL BE POSSIBLE WITH AMOUNTS IN EXCESS OF ONE INCH... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND EVEN AN ISOLATED TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 10 PM. MNZ071-072-080-081-089-090-097-072315- LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- 606 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS EVENING AND PUSH EASTWARD ACROSS THE AREA OVERNIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH THE MAIN THREATS BEING WIND GUSTS TO AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY FROM LATE MORNING TO EARLY EVENING. A FEW OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL POSSIBLE AFTER 10 PM. IAZ001-012-020-031-MNZ098-NEZ014-SDZ062-067-071-072315- LYON IA-SIOUX-PLYMOUTH-WOODBURY-ROCK-DAKOTA-MINNEHAHA-LINCOLN SD- UNION- 606 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...WEST CENTRAL IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO ROLL ACROSS THE AREA LATER THIS EVENING AND EARLY OVERNIGHT. THE MAIN THREAT WITH THESE STORMS WILL BE WIND GUSTS TO 70 MPH...WITH A LESSER THREAT FOR HAIL UP TO THE SIZE OF QUARTERS. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WITH AMOUNTS IN EXCESS OF ONE INCH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED ON THURSDAY AFTERNOON. A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL...DAMAGING WINDS...AND EVEN AN ISOLATED TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 9 PM.
In the hours before
Local storm report, Jul 6, 9:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
902 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST 3 S CHAMBERLAIN 43.77N 99.32W
07/06/2016 M60 MPH BRULE SD ASOS
.
&&
AFLocal storm report, Jul 6, 9:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
917 PM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 6 SW DANTE 42.98N 98.27W
07/06/2016 E60 MPH CHARLES MIX SD EMERGENCY MNGR
.
&&
AFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:45 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 30 min |
| Jul 6, 8:56 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 34 min |
| Jul 6, 9:06 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Jerauld | 24 min |
| Jul 6, 9:09 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Hutchinson | 36 min |
| Jul 6, 10:05 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury, Lake, Miner, Sanborn | 40 min |
| Jul 6, 10:10 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Union, Yankton | 50 min |
| Jul 6, 10:21 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 39 min |
| Jul 6, 10:39 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Moody | 36 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.